MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1488 HD 18MM COUPLER C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1488 HD 18MM COUPLER C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1488020122
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera stopped working during the procedure, there was a smell of burned plastic in the air.Therefore, there was a thermal event and loss of image.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: stopped working probable root cause: ¿ cables ¿ connectors ¿ digital board ¿ power supply ¿ filter / fuse ¿ ac inlet board ¿ main board ¿ transition board ¿ fiber board ¿ intermittence between transition board and ch connector ¿ software ¿scope ¿light source ¿ camera head (sensor, sensor cable) ¿ coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring) ¿ 1488 & 1588 extension cable ¿ intermittence while using rf devices (ex: valleylab) ¿ problem toggling light source or from camera head ¿ connected monitors ¿ leaking ¿ use error ¿ poor grounding (e.G.""finger"" grounding tab connecting front and rear enclosure.Camera head connection from cable to transition board.) ¿electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge the reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG 1488 HD 18MM COUPLER C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22023325
Report Number0002936485-2025-00447
Device Sequence Number13040262
Product Code GCJ
UDI-Device Identifier07613327061161
UDI-Public07613327061161
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1488020122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown